# SDR DLL10961137

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503492
- Condition: Dented
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN SECTION BETWEEN FS 158 AND 267 AT WL 198 WAS     FOUND TO HAVE FURTHER DAMAGE THAN THAT WHICH WAS REPAIRED BY ER/A 266918-14.  THE NEW DAMAGE CONSISTED OF SEVERAL GOUGES.  THE GOUGES WERE REMOVED AND REINFORCED, REV A TO ER/A 273653-14 PROVIDES FAA APPROVAL.
